MathSciNet Relay Station
MathSciNet bibliographic data
MR810168 (87a:46060) 46E40 (46B20)
Lin, Bor-Luh; Lin, Pei-Kee Property $(H)$ in Lebesgue-Bochner function spaces. Proc. Amer. Math. Soc. 95 (1985), no. 4, 581–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement